MathSciNet Relay Station
MathSciNet bibliographic data
MR2783574 93D10 (34D06 93A14)
Li, Zhongkui; Duan, Zhisheng; Chen, Guanrong Global synchronised regions of linearly coupled Lur'e systems. Internat. J. Control 84 (2011), no. 2, 216–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement